# SDR ANCF200300005

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 15,513 hours, 14,598 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Condition: Undertorqued
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

THERE WAS A VERY STRONG VIBRATION OF THE NOSE WHEELS DURING TAKE OFF ROLL. TAKE OFF WAS ABOTED BELOW 60 KTS.   WAS VERIFCATED TORQUE IN NUT STRUT IAW AMM 32-21-02 PAG 404 WAS ADJUSTED DEFLECTOR IAW AMM 32-20-02 PAG 202 AND NOSE WHEELS WERE REPLACED IAW AMM 32-40-02 PAGE 202
